# SDR NOCA00309

- Difficulty date: January 6, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571128
- Part serial: 0449
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ENG SHUTDOWN R4 DOOR WAS SLIGHTLY OPENED BY F/A WHILE STILL ARMED. SLIDE DID NOT DEPLOY.  ACFT MX FERRY FOR SLIDE REPLACEMENT.  REMOVED AND REPLACED DOOR R4 SLIDE AND DOOR ASSIST BOTTLE, BOTTLE P/N OFF - 803300-35, S/N OFF - R23748, OPS CHK NORMAL.
